PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Hamiltonian cycles in cubic Cayley graphs : the (2, 4k, 3) case
Dragan Marušič, Klavdija Kutnar and Henry Glover
J. algebr. comb. Volume 30, Number 4, pp. 447-475, 2009. ISSN 0925-9899


It was proved by Glover and Marušič (J. Eur. Math. Soc. 9:775–787, 2007), that cubic Cayley graphs arising from groups G=〈a,x∣a 2=x s =(ax)3=1,…〉 having a (2,s,3)-presentation, that is, from groups generated by an involution a and an element x of order s such that their product ax has order 3, have a Hamiltonian cycle when |G| (and thus also s) is congruent to 2 modulo 4, and have a Hamiltonian path when |G| is congruent to 0 modulo 4. In this article the existence of a Hamiltonian cycle is proved when apart from |G| also s is congruent to 0 modulo 4, thus leaving |G| congruent to 0 modulo 4 with s either odd or congruent to 2 modulo 4 as the only remaining cases to be dealt with in order to establish existence of Hamiltonian cycles for this particular class of cubic Cayley graphs.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:8225
Deposited By:Boris Horvat
Deposited On:21 February 2012